# SDR LR7A2021060102821

- Difficulty date: June 1, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4590
- Aircraft time: 67,572 hours, 34,017 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 3769501
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK UNDER JOB CARD HB3200, FOUND THE LH MLG WHEEL WELL FS497 LOWER BOW BEAM FITTING WITH CRACKED FASTENER HOLE; WL155, LBL61. / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM, CH. 51-60 & 51-70.    NR# 0202 / PSE# 53-40-14, AD 2012-06-09
